BulDML at Institute of Mathematics and Informatics >
International Journal ITA >
2008 >
Volume 15 Number 2 >

Please use this identifier to cite or link to this item:

Title: Limit Behaviour of Dynamic Rule-based Systems
Authors: Osipov, Gennady
Keywords: Dynamic rule-based systems
set of attainable states
limit trajectories
Issue Date: 2008
Publisher: Institute of Information Theories and Applications FOI ITHEA
Abstract: The paper suggests a classification of dynamic rule-based systems. For each class of systems, limit behavior is studied. Systems with stabilizing limit states or stabilizing limit trajectories are identified, and such states and trajectories are found. The structure of the set of limit states and trajectories is investigated.
ISSN: 1313-0463
Appears in Collections:Volume 15 Number 2

Files in This Item:

File Description SizeFormat
ijita15-2-p03.pdf103.26 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License